Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Spotting, light pink discharge, abdominal cramps. Ultrasound scan done showing uterus size. Chances of pregnancy?

Hi my Name is XXXXX and I was wondering if I could possibly get pregnant if my uterus is at a 9.9cm. My last period was May 27,2012 and I spotted for 4 days very light pink and some slime attached to it. Two days ago it stopped now I m having abdominal cramps very light. What could be the problem? And when should I get a pregnancy test?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
these type of symptoms can be seen in pregnancy and also before menstruation,
slightly bigger size of uterus not always indicates pregnancy that could be because of other causes also,
so as you already crossed your expected date of periods, now you can go for either urine or preferably blood test for pregnancy which will rule out the possibility.
take care.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor